# SDR AALA20100831TUL02

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 38,226 hours, 5,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21G EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 21G EMERGENCY LIGHT.  OPS CHECKED NORMAL.
